# SDR USAA2011033191285

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 28,175 hours, 18,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2044 - DCA-BOS - EMERGENCY LIGHTS - RIGHT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED RIGHT OVERWING EMERGENCY LIGHT COVER.  OPERATIONAL CHECK WAS GOOD.
